Cross Reference Down

Fu, D, Shi, YQ and Su, W (2007). A generalized Benfordís law for JPEG coefficients and its applications in image forensics. Proceedings of SPIE, Volume 6505, Security, Steganography and Watermarking of Multimedia Contents IX, San Jose, California, January 28 - February 1, 2007, pp. 65051L-65051L-11.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Del Acebo, E and Sbert, M (2005). Benford's Law for Natural and Synthetic Images. Proc. of the First Workshop on Computational Aesthetics in Graphics, Visualization and Imaging, L. Neumann, M. Sbert, B. Gooch, and W. Purgathofer, Eds., Girona, Spain, May 2005, pp. 169Ė176. ISSN/ISBN:1816-0859. DOI:10.2312/COMPAESTH/COMPAESTH05/169-176. View Complete Reference Online information Works that this work references Works that reference this work
Durtschi, C, Hillison, W and Pacini, C (2004). The effective use of Benfordís law to assist in detecting fraud in accounting data. Journal of Forensic Accounting 1524-5586/Vol. V, 17-34. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Jolion, JM (2001). Images and Benford's Law. Journal of Mathematical Imaging and Vision 14(1), pp. 73-81. ISSN/ISBN:0924-9907. DOI:10.1023/A:1008363415314. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1992). The Detection of Income Tax Evasion Through an Analysis of Digital Frequencies. PhD thesis, University of Cincinnati, OH, USA. View Complete Reference Online information Works that this work references Works that reference this work